# SDR NSVA2011120

- Difficulty date: May 23, 2011
- Submitted: May 25, 2011
- Operation: Air carrier
- Aircraft: N339CJ
- Make and model: Saab 340B
- Aircraft serial: 339
- Aircraft time: 35,058 hours, 43,278 cycles
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Eadi
- Part number: 6226342022
- Part serial: 615
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

F/O'S EADI SCREEN WENT BLANK AT 60 KTS.  REPLACED F/O'S EADI OPS CHECKED GOOD.
